# SDR 2007UALA00619

- Difficulty date: February 27, 2007
- Submitted: March 6, 2007
- Operation: Air carrier
- Aircraft: N834UA
- Make and model: Airbus A319-131
- Aircraft serial: 1420
- Aircraft time: 21,454 hours, 8,378 cycles
- Engine: Iae V2522A5
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Condition: Malfunctioned
- Location: Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

RTFL UNDER AMBER ALERT DUE TO LOSS OF ELEVATOR CONTROL.  POST FLIGHT REPORT SHOWS THS ACTUATOR POSITION ERROR 9CE REPORTED BY SEC1 ELAC 2. SUPPLEMENTAL DATA UPDATE TRIMMABLE HORIZONTAL STABILIZER (THS) ACTUATOR LOCKED UP AND WOULD NOT RESPOND TO INPUTS. WHILE FAULT TRACING PER TSM, FOUND THAT DISCONNECTING CERTAIN CONNECTORS ON THE THS ACTUATOR WOULD FREE UP THE MOTOR, SO SUSPECT THAT THS ACTUATOR ELECTRONICS ARE FAULTY. REPLACED THS ACTUATOR AND ALSO REPLACED ELAC 2 AS A PRECAUTIONARY MEASURE.
